# SDR AALA202202107656

- Difficulty date: February 8, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737*
- Aircraft serial: 29570
- Aircraft time: 37,623 hours, 15,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 121591
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FWD AISLE CEILING EMERGENCY EXIT LIGHT SLOW TO ILLUMINATE. REPLACED M1675 POWER SUPPLY BATTERY PACK WITH NEW IAW AMM 33-51-06, OPS CHECK GOOD.
